Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Chronic diarrhea, loose stools, red itchy bumps, sweating. On pepto, medication, no relief. Treatment?

Hello, I have had diarrhea for ten days now it started on Thursday while I was in XXXXXX visiting and ever since I got home to XXXXX on the fourth it has still been happening. I have had loose stools and now it s all liquid, I have used pepto and medicine to get rid of it, but it has not gone away. I also have these raised red bumps and they have just been feeling itchy, I use the anti-iching cream that is suppost to stop the itching like it usually does, but it hasn t stopped the itching I have also had this for ten days. I also vomited two days before I left on the 23rd. I didn t have any problems after until Thursday. I am sixteen years old, and have been experiencing weight loss from diarerhea, red bumps that itch and will not go away, and today I woke up sweaty and hot for the first time. Should I seek a doctor? My mom says this is normal and will experience this for about another week.
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
if you have only first time it may be infection of stomach
try metronidazole 200 mg bd for 5 days
take antiallergic tab fexofenadine 120 mg bd
tab cpm night
and liquid antacid tds
with application of antiallergic creams on skin
continue 3 week
lot of warm water and electrolyte powder to cope up electrolytes lost in diarhea
if there is recurence go for blood serum tests for specific antibodies for foods we take daily and pollens
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor